# SDR SWIA200616098

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 6,256 hours, 5,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74700
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,170 hours, 5,770 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  REPLACED NR 1 BATTERY ASSY POWER SUPPLY AND  FWD EMERGENCY LIGHT IAW 33-50-00.  OPERATIONAL CHECK GOOD.
